Concluded Case

reactionary echymosis to diclofenac

67 yr m hypertensive with cardiacneurosis comes with c/o pain lt gluteal region 4to 5 days with h /o injection elsewhere nondiabetic SPOT THE DX

2 Likes

LikeAnswersShare
Concluded answer

Regarding this case My purpose of post was to understand that red purplish lesions are not purpura always. This is a solitary lesion on gluteal region which followed injection probably diclofenac Friends i have come across 3rd time as i noticed Probably injection jet didn't reach deep intramuscular and remained subcutaneous Induration and oedema due to vascular inflammation blood oozez out from capillary bed You will feel tender hard swelling not movable nor blenches At this stage icepacks and broadspectrum antibiotics And antiinflamatory can resolve the swelling which will followed by desquamation in over a period of time Or it may go septic and present as injection abscess which will have to go for incision and drainage You may come across such situation in your own or cases from colleagues hence never be misguided

All Answers

Regarding this case My purpose of post was to understand that red purplish lesions are not purpura always. This is a solitary lesion on gluteal region which followed injection probably diclofenac Friends i have come across 3rd time as i noticed Probably injection jet didn't reach deep intramuscular and remained subcutaneous Induration and oedema due to vascular inflammation blood oozez out from capillary bed You will feel tender hard swelling not movable nor blenches At this stage icepacks and broadspectrum antibiotics And antiinflamatory can resolve the swelling which will followed by desquamation in over a period of time Or it may go septic and present as injection abscess which will have to go for incision and drainage You may come across such situation in your own or cases from colleagues hence never be misguided

I agree with you , everybody has faced this situation whenever inj needle not reachs as deep as you want it. Abscess does not occur because we use disposable needles. Informative and educative observation sir , Thanks
0

View 3 other replies

Purpura... A rash of purple spots due to small blood vessels leaking blood into the skin, joints, intestines or organs. Thrombotic thrombocytonpanic....or...Idiopathic thrombocytopanic..or ...Henoch schonlein Of Uremic hemoly tic disorder..

Thank you doctor
0

View 1 other reply

Ecchymosis at injection site Injury to vein due to IM injection ? Underlying bleeding tendencies , ? use of anti platelets, anticoagulation BT, CT ,PLT, PT, PS Apply ice pack, Thrombophob oint Watch for hematoma/ abscess

Thank you doctor
0

View 3 other replies

SUGGESTIVE OF INJECTION INDUCED ECCHYMOSIS. PATCHES..... USUALLY. IN. OLDER. PATIENTS..... ESPECIALLY. IN. HYPERTENSIVES...... ...DUE. TO. ... ....THINNER. SKIN. AND. FRAGILE. CAPILLARY. WALLS.... AND. COAGULOPATHY. .......THERE. IS. LEAKGE. OF. BLOOD.....IN. THE. SURROUNDINS

Thank you doctor
0

"Injection site reaction" Age of patient is 67 yr. In this age blood vessels become weaker and the skin thins.

I agree
0

View 3 other replies

Ecchymosis

Thank you doctor
0

View 1 other reply

ecchymosis

Thank you doctor
0

View 1 other reply

Ecchymosis

Thank you doctor
0

Ecchymosis ( Inj induced ) cold compression locally. Thrombophob oint locally.

Thanks Dr Dinesh Gupta
0

View 1 other reply

Ecchymosis

Thank you doctor
0
Load more answers

Diseases Related to Discussion

Cases that would interest you